MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP, ND; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP, ND; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number NDX500S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Dizziness (2194); Cough (4457); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.There was no patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on sep 18, 2022 and section h11 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.There was no report of serious patient harm or injury.The manufacturer previously received missed allegations headache, fatigue, dizziness and cough.The device was returned to the third party service center for further evaluation.The device was evaluated.The device's downloaded logs were reviewed.There were no error found.The third party service center concludes that they could not confirm the customer's allegation and there was no visible foam degradation.

Brand Name
DREAMSTATION AUTO CPAP, ND
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville
murrysville PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittsburgh
pittsburgh, PA 15206
7243512041
MDR Report Key12540724
Report Number2518422-2021-04319
Device Sequence Number19841512
Product Code BZD
UDI-Device Identifier00606959027206
UDI-Public00606959027206
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNDX500S15
Device Catalogue NumberNDX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer09/18/2022
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown